# SDR COMA0870026

- Difficulty date: September 27, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 13,929 hours, 10,051 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLIGHT NR 6421 DURING CLIMBOUT FROM CVG NR 1 ENGINE N1 VIB INCREASED TO 1.8 YELLOW, IN CRUISE VIB WENT TO 2.4 YELLOW.  SHUT DOWN ENGINE, RESTARTED ENGINE AND VIB WENT AWAY.  EMERGENCY DECLARED.  A/C CONTINUED TO MSP AND LANDED SAFELY.  INSPECTED NR 1 ENGINE FAN BLADES, NO DEFECTS NOTED.  PERFORMED GROUND RUNS WITH NO DEFECTS NOTED.
